# SDR SWAA2024123172752

- Difficulty date: November 29, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS400 AND LBL25 AFT POSITION FWD CARGO COMPARTMENT 2024-728547<[01] REPLACED ANGLE-CLIP AND FASTENERS LOCATED ON BS400 AND LBL25 AFT POSITION FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND 143A7505 SHEET 108 REV-.
